# SDR FDEA201603140918

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 82,672 hours, 29,013 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part serial: 29013
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH GOT INTERMITTENT SLAT DISAGREE LVL 2 ALERT, ALERT WOULD COME ON FOR 1 OR 2 SECONDS THEN GO OUT.  STICK SHAKER WOULD ACTIVATE WITH DISAGREE ALERT.  RETRACTED GEAR & WENT TO FLAPS 15 170 KTS & DISAGREE ALERT STOPPED.  RECONFIGURED & LANDED.  NO ADVERSE PITCH OR ROLL NOTED WITH AUTOPILOT ON OR  OFF.  TROUBLE SHOT SLAT SYS IAW FIM 27-80-00-2.  ALL FCC TESTS PASSED WITH NO FAIL INDICATIONS.  PERFORMED AMM 27-84-00-5-0 ADJUSTMENT TEST OF SLAT POSITION SENSORS & FOUND SENSOR L2A INDUCTANCE READING OUT OF TOLERANCE.  ADJUSTED SENSOR L2A AS REQUIRED & CYCLED SLATS TO FULLY EXTEND & RETRACT SEVERAL TIMES.  ALL READINGS FALL WITHIN SPECIFIED TOLERANCE & NO SLAT DISAGREE ALERT DISPLAYED.  SLAT & STICK SHAKER SYS TESTED NORMAL IAW AMM 27-84-00-5 & 27-35-02-2.
